# SDR QMLA2011011611010

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 4,340 hours, 15,207 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,610 hours, 7,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25903120
- Condition: Cracked
- Location: Cockpit
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

WHILE COMING UP TO A 2 FT HOVER, A CRACK APPEARED ON THE LT PILOTS WINDSHIELD BEGINNING AT THE RT CTR OF WINDOW, CRACK GREW TO APPROX 8 INCHES IN LENGTH, MOVING TOWARD THE LT SIDE OF WINDOW, ALMOST EYE LEVEL, ABORTED TAKEOFF, LANDED BACK ON HELIPAD.
